# SDR 2006UALA01223

- Difficulty date: June 8, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 26,398 hours, 7,794 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Part number: 69B522155
- Condition: Unserviceable
- Location: Tension Rod
- Component: Tension Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND THREE (3) DAMAGED BEARINGS.  EXCESSIVE TENSION ON THE TENSION ROD. REPLACED DAMAGED BEARINGS. AIRCRAFT RETURNED TO SERVICE.  ROOT CAUSE WAS EXCESSIVE TENSION BUILT IN DURING SLIDE ASSEMBLY.
